On the Lyapunov theorem for sums of weakly dependent random variables
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1964), pp. 123-130
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1964_3_a18,
author = {I. O. Sarmanov},
title = {On the {Lyapunov} theorem for sums of weakly dependent random variables},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {123--130},
year = {1964},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1964_3_a18/}
}
I. O. Sarmanov. On the Lyapunov theorem for sums of weakly dependent random variables. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1964), pp. 123-130. http://geodesic.mathdoc.fr/item/IVM_1964_3_a18/